# SDR REXA2021052000330

- Difficulty date: April 8, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: UNKNOWN
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH FAILED FUNCTIONAL TEST OUTER HANDLE DOES NOT EJECT FROM HANDLE RECESS EVEN AFTER SOAKING IN KROIL FOR HOURS. - REMOVED & REPLACED HANDLE ASSY IAW CRJ 700 SRM 51-42-06-001-001-A01. OP CK'S GOOD. WVAC EMP STAMP #774 MTC
